On the singular set in the Navier-Stokes equations

Cited 40 time in webofscience Cited 0 time in scopus
  • Hit : 298
  • Download : 0
We consider suitably weak solutions (u, p) to the incompressible Navier-Stokes equations and under various assumptions on u obtain estimates for the size of its singular set. One of our results improves a well known theorem of Caffarelli, Kohn, and Nirenberg. (C) 2000 Academic Press.
Publisher
ACADEMIC PRESS INC
Issue Date
2000-08
Language
English
Article Type
Article
Keywords

REGULARITY

Citation

JOURNAL OF FUNCTIONAL ANALYSIS, v.175, no.2, pp.348 - 369

ISSN
0022-1236
URI
http://hdl.handle.net/10203/68289
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 40 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0